# SDR 2004F00416

- Difficulty date: October 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N134JR
- Make and model: Cessna 310R
- Aircraft serial: 310R2117
- Aircraft time: 7,073 hours
- Engine: Cont IO520M
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 310R
- Part serial: 310R2117
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,073 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WORK ON THE LT CENTER WING LOCKER BAY COMPARTMENT FUEL TANK, MAINTENANCE FOUND A WING SKIN CRACK OF 3.0 INCH AT APPROX WING STATION 60.00 AND FUSELAGE STATION 54.00. THE CRACK RUNS NEAR THE LT LANDING GEAR UP AND DOWN MECHANISM SUPPORT STRUCTURE. TWO OTHER CRACKS FOUND NEAR THE SAME AREA A .75 INCH AND A .5 INCH. A DAMAGE REPORT WAS SENT TO MFG, WAITING FOR ENGINEERING RECOMMENDATIONS. THERE WERE NO SIGNS OF EXISTING REPAIRS OR MODIFICATION ON THE DAMAGED AREA.
